TILLI, PAOLO

TILLI, PAOLO  

Dipartimento di Scienze Matematiche  

013643  

Mostra records
Risultati 1 - 20 di 51 (tempo di esecuzione: 0.024 secondi).
Citazione Data di pubblicazione Autori File
A minimization approach to hyperbolic Cauchy problems / Serra, Enrico; Tilli, Paolo. - In: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. - ISSN 1435-9855. - STAMPA. - 18:9(2016), pp. 2019-2044. [10.4171/JEMS/637] 1-gen-2016 SERRA, EnricoTILLI, PAOLO jems_serra-tilli.pdfedit..pdf
A note on the spectral distribution of Toeplitz matrices / Tilli, Paolo. - In: LINEAR & MULTILINEAR ALGEBRA. - ISSN 0308-1087. - 45:(1998), pp. 147-159. 1-gen-1998 TILLI, PAOLO -
A variational approach to the Hele-Shaw flow with injection / Scianna, G; Tilli, Paolo. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 30:(2005), pp. 1359-1378. 1-gen-2005 TILLI, PAOLO + 15170_UPLOAD.pdf
Action versus energy ground states in nonlinear Schrödinger equations / Dovetta, Simone; Serra, Enrico; Tilli, Paolo. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - (2022). [10.1007/s00208-022-02382-z] 1-gen-2022 Dovetta, SimoneSerra, EnricoTilli, Paolo 2022_DST_MA.pdf
Ambipolar diffusion in the low frequency impedance response of electrolytic cells / Antonova, A.; Barbero, G.; Evangelista, L. R.; Tilli, P.. - In: JOURNAL OF STATISTICAL MECHANICS: THEORY AND EXPERIMENT. - ISSN 1742-5468. - ELETTRONICO. - 2020:4(2020), p. 043202. [10.1088/1742-5468/ab7a23] 1-gen-2020 Barbero G.Evangelista L. R.Tilli P. + Antonova_2020_J._Stat._Mech._2020_043202.pdf
An Eulerian Approach to the Analysis of Krause's Consensus Models / Canuto, Claudio; Fagnani, Fabio; Tilli, Paolo. - In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION. - ISSN 0363-0129. - 50:(2012), pp. 243-265. [10.1137/100793177] 1-gen-2012 CANUTO, CLAUDIOFAGNANI, FABIOTILLI, PAOLO SIAM2012.pdf
An existence result for dissipative nonhomogeneous hyperbolic equations via a minimization approach / Tentarelli, Lorenzo; Tilli, Paolo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 266:8(2019), pp. 5185-5208. [10.1016/j.jde.2018.10.023] 1-gen-2019 Tentarelli LorenzoTilli Paolo Tentarelli L., Tilli P., An existence result for dissipative nonhomogeneous hyperbolic equations via a minimization approach, 2019.pdfTentarelli_Tilli_revised_source.pdf
Asymptotic spectra of Hermitian block Toeplitz matrices and preconditioning results / Miranda, M; Tilli, Paolo. - In: SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS. - ISSN 0895-4798. - 21:(2000), pp. 867-881. 1-gen-2000 TILLI, PAOLO + 15182_UPLOAD.pdf
Asymptotics of the First Laplace Eigenvalue with Dirichlet Regions of Prescribed Length / Tilli, Paolo; Zucco, Davide. - In: SIAM JOURNAL ON MATHEMATICAL ANALYSIS. - ISSN 0036-1410. - STAMPA. - 45:(2013), pp. 3266-3282. [10.1137/130916825] 1-gen-2013 TILLI, PAOLOZUCCO, DAVIDE tilli_zucco_published.pdf
Block Toeplitz matrices and preconditioning / Miranda, M; Tilli, Paolo. - In: CALCOLO. - ISSN 0008-0624. - 33:(1996), pp. 79-86. 1-gen-1996 TILLI, PAOLO + Calcolo_1996_miranda_tilli.pdf
Blow-up of optimal sets in the irrigation problem / Santambrogio, F; Tilli, Paolo. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - STAMPA. - 15:2(2005), pp. 343-362. 1-gen-2005 TILLI, PAOLO + 15186_UPLOAD.pdf
Compliance estimates for two-dimensional problems with Dirichlet region of prescribed length / Tilli, Paolo. - In: NETWORKS AND HETEROGENEOUS MEDIA. - ISSN 1556-1801. - STAMPA. - 7:1(2012), pp. 127-136. [10.3934/nhm.2012.7.127] 1-gen-2012 TILLI, PAOLO TilliNHM.pdf
Convergence conditions of some methods for the simultaneous computation of polynomial zeros / Tilli, Paolo. - In: CALCOLO. - ISSN 0008-0624. - 35:(1998), pp. 3-15. 1-gen-1998 TILLI, PAOLO -
De Giorgi’s approach to hyperbolic Cauchy problems: The case of nonhomogeneous equations / Tentarelli, Lorenzo; Tilli, Paolo. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - STAMPA. - 43:4(2018), pp. 677-698. [10.1080/03605302.2018.1459686] 1-gen-2018 Tentarelli LorenzoTilli Paolo Tentarelli L., Tilli P., De Giorgi's approach to hyperbolic Cauchy problems: The case of nonhomogeneous equations, 2018.pdfTentarelli_Tilli_revised.pdf
Dimensional crossover with a continuum of critical exponents for NLS on doubly periodic metric graphs / Adami, Riccardo; Dovetta, Simone; Serra, Enrico; Tilli, Paolo. - In: ANALYSIS & PDE. - ISSN 1948-206X. - STAMPA. - 12:6(2019), pp. 1597-1612. [10.2140/apde.2019.12.1597] 1-gen-2019 Adami, RiccardoDovetta, SimoneSerra, EnricoTilli, Paolo dimensional_crossover_arxiv.pdfAnalysis & PDE.pdf
Extreme singular values and eigenvalues of non-Hermitian block Toeplitz matrices / SERRA CAPIZZANO, S; Tilli, Paolo. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - 108:(1999), pp. 113-130. 1-gen-1999 TILLI, PAOLO + 15179_UPLOAD.pdf
Gamma-convergence for the irrigation problem / Mosconi, S; Tilli, Paolo. - In: JOURNAL OF CONVEX ANALYSIS. - ISSN 0944-6532. - 12:(2005), pp. 145-158. 1-gen-2005 TILLI, PAOLO + 15803_UPLOAD.pdf
Isoperimetric inequalities for convex hullsand related questions / Tilli, Paolo. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - STAMPA. - 362:9(2010), pp. 4497-4509. 1-gen-2010 TILLI, PAOLO transactions_AMS_isop_hull.pdf
Locally Toeplitz sequences: spectral properties and applications / Tilli, Paolo. - In: LINEAR ALGEBRA AND ITS APPLICATIONS. - ISSN 0024-3795. - 278:(1998), pp. 91-120. 1-gen-1998 TILLI, PAOLO 15176_UPLOAD.pdf
Monotonicity constraints and supercritical Neumann problems / Serra, Enrico; Tilli, Paolo. - In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. - ISSN 0294-1449. - STAMPA. - 28:1(2011), pp. 63-74. [10.1016/j.anihpc.2010.10.003] 1-gen-2011 SERRA, EnricoTILLI, PAOLO supercritical_neumann_problems.pdf